Nonlocal incoherent solitons

Wieslaw Krolikowski, Ole Bang, John Wyller

Research output: Contribution to journalJournal articleResearchpeer-review

235 Downloads (Pure)

Abstract

We investigate the propagation of partially coherent beams in spatially nonlocal nonlinear media with a logarithmic type of nonlinearity. We derive analytical formulas for the evolution of the beam parameters and conditions for the formation of nonlocal incoherent solitons.
Original languageEnglish
Article number036617
JournalPhysical Review E
Volume70
Issue number3
ISSN2470-0045
DOIs
Publication statusPublished - 2004

Bibliographical note

Copyright (2004) American Physical Society.

Keywords

  • MODULATIONAL INSTABILITY
  • MODEL
  • KERR MEDIA
  • SATURABLE NONLINEAR MEDIA
  • LIGHT BEAMS
  • NEMATIC LIQUID-CRYSTALS
  • SPATIAL SOLITONS

Fingerprint Dive into the research topics of 'Nonlocal incoherent solitons'. Together they form a unique fingerprint.

Cite this